Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 175, NWS Twin Cities, MN

July 27, 20105 counties in Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2010, 8:10 PM CDT for 5 counties in Wisconsin. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2010, 8:10 PM CDT (01:10 UTC)
Expired
Jul 27, 2010, 9:00 PM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barron County, WI, Chippewa County, WI, Dunn County, WI, Rusk County, WI, Saint Croix County, WI

The radar

The La Crosse radar (KARX), 159 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 8:20 PM CDTTSTM WND DMGConnorsville, WITREE DOWN. RELAYED BY LAW ENFORCEMENT.
Jul 27, 8:20 PM CDTTSTM WND DMGLadysmith, WISCATTERED TREES DOWN...SOME ON POWER LINES
Jul 27, 8:25 PM CDTTSTM WND DMGGlen Flora, WITREE DOWN ON POWER LINES
Jul 27, 8:45 PM CDTTSTM WND DMG1 W Holcombe, WITREE DOWN ONTO POWER LINES ON CO RD M.
Jul 27, 8:45 PM CDTTSTM WND DMGHolcombe, WINUMEROUS TREES DOWN AROUND TOWN...SOME ONTO POWER LINES
Jul 27, 8:59 PM CDTTSTM WND GST 51Menomonie, WIMEASURED AT AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 3:29 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.2 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3973 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3973 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
5.3
Supercell composite
36.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS53 KMPX 280110
SVRMPX
WIC005-017-033-107-109-280200-
/O.NEW.KMPX.SV.W.0175.100728T0110Z-100728T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
810 PM CDT TUE JUL 27 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BARRON COUNTY IN NORTHWEST WISCONSIN...
  RUSK COUNTY IN NORTHWEST WISCONSIN...
  CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN...
  ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
  DUNN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 900 PM CDT

* AT 808 PM CDT...LAW ENFORCEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS WITH DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF BRUCE
  TO DALLAS TO 3 MILES SOUTHEAST OF STAR PRAIRIE...AND MOVING        
  SOUTHEAST AT 50 MPH. THERE HAVE BEEN NUMEROUS REPORTS WITH THESE   
  STORMS ACROSS BARRON AND POLK COUNTIES.

LOCATIONS IN THE WARNING INCLUDE...
  LADYSMITH...
  MENOMONIE...
  CHIPPEWA FALLS...
  CHETEK...
  RIDGELAND...
  FOREST...
  WEYERHAEUSER...
  CYLON...
  HAMMOND...
  CONNORSVILLE...
  BRUCE...
  SAND CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN.

&&

LAT...LON 4537 9091 4503 9091 4492 9103 4483 9178
      4489 9260 4520 9272 4521 9217 4527 9216
      4529 9197 4565 9145 4564 9068 4538 9067
TIME...MOT...LOC 0110Z 299DEG 44KT 4554 9137 4523 9183
          4516 9244
WIND...HAIL 60MPH <.75IN

$$
1 follow-up statement
121 
WWUS53 KMPX 280137
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
837 PM CDT TUE JUL 27 2010

WIC005-280146-
/O.CAN.KMPX.SV.W.0175.000000T0000Z-100728T0200Z/
BARRON WI-
837 PM CDT TUE JUL 27 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARRON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA.

LAT...LON 4537 9091 4503 9091 4492 9103 4483 9178
      4489 9260 4520 9272 4521 9155 4559 9154
      4565 9145 4564 9068 4538 9067
TIME...MOT...LOC 0136Z 299DEG 44KT 4538 9098 4507 9144
          4501 9205

$$

WIC017-033-107-109-280200-
/O.CON.KMPX.SV.W.0175.000000T0000Z-100728T0200Z/
RUSK WI-CHIPPEWA WI-ST. CROIX WI-DUNN WI-
837 PM CDT TUE JUL 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DUNN...ST.
CROIX...CHIPPEWA AND RUSK COUNTIES UNTIL 900 PM CDT...

AT 831 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CONRATH TO BLOOMER TO
GLENWOOD CITY...MOVING SOUTHEAST AT 50 MPH. 

LOCATIONS IMPACTED INCLUDE...
  MENOMONIE...CHIPPEWA FALLS...EAGLETON...HOLCOMBE...SHELDON...
  TAINTER LAKE...COLFAX...CORNELL...HAWKINS...JIM FALLS...CADOTT...
  BATEMAN...LAKE WISSOTA...ELK MOUND...BOYD...LAKE HALLIE AND INGRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS  
BARRON AND RUSK COUNTIES WITH REPORTS OF LARGE TREES DOWN AS WELL AS 
SOME STRUCTURAL DAMAGE. THIS IS AN EXTREMELY DANGEROUS SITUATION. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 4537 9091 4503 9091 4492 9103 4483 9178
      4489 9260 4520 9272 4521 9155 4559 9154
      4565 9145 4564 9068 4538 9067
TIME...MOT...LOC 0136Z 299DEG 44KT 4538 9098 4507 9144
          4501 9205
WIND...HAIL 60MPH <.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:15 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 27, 7:15 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
715 PM CDT TUE JUL 27 2010

.DISCUSSION...
THE FOCUS THIS AFTERNOON IS ON THE IMPENDING SEVERE WEATHER
THREAT. SURFACE COLD FRONT IS KNOCKING ON THE DOORSTEP OF WRN MN
EARLY THIS AFTERNOON...AND AN OUTFLOW BOUNDARY FROM THE
NOCTURNALLY INITIATED CONVECTION ARE EVIDENT OVER CENTRAL MN ON
THE NORTHERN FRINGES OF THE TWIN CITIES METRO AREA. THE AIRMASS IN
THE WARM SECTOR AHEAD OF THE PRIMARY COLD FRONT IS EXTREMELY
UNSTABLE...WITH DEWPOINTS IN THE LOW TO MID 70S...AND SBCAPES OF
4K TO 5K J/KG OVER SOUTHERN MN. SHEAR IS ALSO RATHER
HEALTHY...WITH 35-40 KTS OVER MUCH OF THE AREA. TOR THREAT APPEARS
TO BE THE HIGHEST FROM EAST CENTRAL MN INTO WEST CENTRAL
WI...WHERE 0-1KM EHI/S AND BULK SHEAR VALUES ARE SUFFICIENT FOR
POTENTIALLY TORNADIC SUPERCELLS. DESPITE THE ONGOING MORNING
CONVECTION JUST TO THE NORTH OF THE MPX CWA...CLEARING HAS COMMENCED
OVER CENTRAL MN/WI. THE 18Z KMPX RAOB DOES SHOW A RATHER
FORMIDABLE CAP /+23C AT 850 MB/...SO DEVELOPMENT OVER SRN MN WILL
LIKELY BE DELAYED UNTIL 21Z AND BEYOND.

THE SEVERE THREAT WILL CONTINUE INTO THE EVENING HOURS...AS THE
STORMS LIKELY CONGEAL INTO A MORE LINEAR STRUCTURE AS THE COLD
FRONT PRESSES ACROSS /WITH THE PRIMARY THREAT TRANSITIONING TO
DAMAGING WINDS/. MUCH OF THE CWA WILL ALSO HAVE THE POTENTIAL FOR
A QUICK 1 TO 2 INCHES WITH THE STORMS THIS EVENING.

WEDNESDAY AND THURSDAY WILL BE DRY AND MILD...WITH TEMPERATURES IN
THE UPPER 70S AND LOW 80S.

A WEAK TROUGH WILL ARRIVE FOR THURSDAY NIGHT AND FRIDAY...WHEN
50-60 POPS HAVE BEEN INCLUDED.

WEAK RIDGING BUILDS INTO THE NORTH CENTRAL CONUS FOR THE WEEKEND...WHICH
OVERALL SHOULD YIELD A DRY AND MILD SATURDAY AND SUNDAY. BY MONDAY
THE MID LEVEL RIDGE BEGINS TO FLATTEN...WHICH WILL LEAVE THE AREA
SUBJECT TO THE POTENTIAL FOR BOUTS OF PRECIPITATION ASSOCIATED WITH
SHORTWAVE ENERGY TOPPING THE RIDGE. THE HIGHEST SUCH POTENTIAL
APPEARS AS IF IT WILL ARRIVE IN THE MONDAY TO TUESDAY TIME FRAME.
THE 27.00 ECMWF AND 27.12 GFS DIFFER BY ABOUT 18 HOURS WITH RESPECT
TO THE ASSOCIATED SFC TROUGH PASSAGE...WITH THE ECMWF BEING THE SLOWER
SOLUTION. HAVE LEANED TOWARD THE SLOWER ECMWF FOR NOW SINCE THE GFS
MAY BE TOO AGGRESSIVE IN ITS COMPRESSION OF THE RIDGE VIA THE
NORTHWEST TROUGH. THIS FAVORS CHANCE POPS IN THE 00Z TUESDAY TO 00Z
WEDNESDAY WINDOW.

&&

.AVIATION.../00Z TAF ISSUANCE/

SQUALL LINE CURRENTLY EXTENDS FROM RUSH CITY TO HUTCHINSON TO
REDWOOD FALLS. THETA E ADVECTION STRONGEST OVER E CENTRAL MN
AND FAR WEST CENTRAL WISCONSIN PRIOR TO 03Z. ALTHOUGH DCAPE
INDICATING VERY GOOD THREAT FOR STRONG WINDS...STORMS HAVE
BEEN THROTTLING BACK ON OUTFLOW MAGNITUDES LAST FEW HOURS. WITH
THAT SAID...STILL VERY POSSIBLE FOR GUSTS TO 50 MPH AT MSP...RNH
AND EVENTUALLY KEAU. RWF SHOULD EXPECT GUSTS TO 40 MPH. COOL
FRONT MAKING ITS WAY INTO NW MN...AND EXPECTED TO CLEAR ALL
MN AIRPORT SITES BY 10Z...AND WI SITES BY 14Z. VFR CIGS AND VSBYS
WITH T-STORMS WILL GIVE WAY TO VFR SKY AND VSBYS AFTER PASSAGE
FOR REMAINDER OF FORECAST PERIOD. VERY LIGHT NW FLOW ANTICIPATED
ON WEDNESDAY...WITH LIGHT NW WIND ASSOCIATED WITH FAIRLY WEAK
PRESSURE GRADIENT.

.KMSP...AWW ISSUED FOR MSP UNTIL 0245Z. VFR CONDITIONS WILL PREVAIL
WITH PASSAGE OF SQUALL LINE.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ANOKA-BLUE EARTH-
     BROWN-CARVER-CHIPPEWA-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
     HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-
     MEEKER-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-SIBLEY-
     STEELE-SWIFT-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
     MEDICINE.

WI...NONE.
&&

AZ/BAP/LS
Hazardous weather outlook, Jul 27, 11:36 AM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1136 AM CDT TUE JUL 27 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
281100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1136 AM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL ADVANCE SOUTHEAST ACROSS THE AREA THIS
AFTERNOON AND TONIGHT. THERE REMAINS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MUCH OF THE AREA. LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE ALONG WITH HEAVY RAINFALL. AN ISOLATED TORNADO
IS POSSIBLE... ESPECIALLY LATE THIS AFTERNOON AND EARLY EVENING.

TEMPERATURES WILL WARM TO 90 TO 95 DEGREES ACROSS PARTS OF
CENTRAL AND SOUTHERN MINNESOTA THIS AFTERNOON. COMBINED WITH
DEWPOINTS IN THE LOWER AND MIDDLE 70S...DANGEROUS HEAT INDICIES IN
THE 100 TO 105 DEGREE RANGE ARE EXPECTED THIS AFTERNOON ACROSS
PARTS OF CENTRAL AND SOUTHERN MINNESOTA DURING THE
AFTERNOON...GENERALLY SOUTH OF INTERSTATE 94.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY NIGHT INTO SATURDAY.
SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS
AFTERNOON.

In the hours before

Local storm report, Jul 27, 7:35 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
735 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     7 N RANGE               45.50N 92.28W
07/27/2010                   POLK               WI   TRAINED SPOTTER

            LARGE PINES TREES TOPPLED.

&&

AJZ
Local storm report, Jul 27, 7:42 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
742 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND DMG     4 WNW STACY             45.42N 93.06W
07/27/2010                   ISANTI             MN   TRAINED SPOTTER

            TREE BRANCHES UP TO 5 INCHES IN DIAMETER DOWN.

&&

MKM
Local storm report, Jul 27, 7:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
748 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     BALSAM LAKE             45.46N 92.45W
07/27/2010                   POLK               WI   TRAINED SPOTTER

            SIGNS DOWN. GARAGE DAMAGED. TREES UP TO 5 INCHES IN
            DIAMETER DOWNED IN BALSAM LAKE AREA. TIME ESTIMATED.

&&

MKM
Local storm report, Jul 27, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
759 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     6 S CUMBERLAND          45.45N 92.02W
07/27/2010                   BARRON             WI   TRAINED SPOTTER

            SEVERAL TREES DOWN UP TO 7 INCHES IN DIAMETER

&&

MKM
Local storm report, Jul 27, 8:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
808 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 E PIERZ               45.98N 94.08W
07/27/2010                   MORRISON           MN   LAW ENFORCEMENT

            A FEW TREES DOWN ON POWER LINES

&&

MKM
Local storm report, Jul 27, 8:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     FORESTON                45.73N 93.71W
07/27/2010                   MILLE LACS         MN   LAW ENFORCEMENT

            A FEW TREES DOWN

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:09 PM CDTSpecial Weather StatementMPXBarron, Polk, Rusk66 min
Jul 27, 7:31 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Polk, Rusk, Saint Croix44 min
Jul 27, 8:16 PM CDTSpecial Weather StatementMPXPierce59 min
Jul 27, 8:48 PM CDTSpecial Weather StatementMPXChippewa, Dunn, Eau Claire, Pepin57 min
Jul 27, 9:01 PM CDTSpecial Weather StatementMPXPierce59 min
Jul 27, 9:07 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin, Pierce38 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.